# SDR DALA2024040103954

- Difficulty date: March 27, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N896DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62777
- Aircraft time: 18,202 hours, 7,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500l S19r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0265294) DURING REPLACEMENT OF TWO REPAIR BLIND FASTENERS (PREVIOUS LIGHTNING STRIKE REPAIRS) PER 737-900ER SRM 53-00-01 REPAIR 41, CRACK DAMAGE WAS DISCOVERED IN THE FUSELAGE SKIN (PN 143A3252-62) AT APPROXIMATELY BS 500I, S-19R AT ONE PRODUCTION HOLE LOCATION. MAINTENANCE REPAIRED DAMAGE PER ERA 616880-14.
